Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 6, NWS Green Bay, WI

April 20, 20207 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Apr 20, 2020, 6:58 PM CDT for 7 counties in Wisconsin. It was in force for 47 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2020, 6:58 PM CDT (23:58 UTC)
Expired
Apr 20, 2020, 7:45 PM CDT
In force
47 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Menominee County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 52 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 7:01 PM CDTTSTM WND DMGWaupaca, WITREES AND POWER LINES DOWN. TIME ESTIMATED BY RADAR.
Apr 20, 7:19 PM CDTTSTM WND DMGNew London, WITREES AND POWER LINES DOWN. TIME ESTIMATED BY RADAR.
Apr 20, 7:20 PM CDTHAIL 1Fremont, WIREPORT VIA SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR.
Apr 20, 7:25 PM CDTHAIL 0.25Krakow, WIHAIL IS COVERING THE GROUND
Apr 20, 7:27 PM CDTTSTM WND GST 45Hortonville, WIQUARTER INCH SIZED HAIL. AT COUNTY HWY TT AND MIDWAY RD.
Apr 20, 7:27 PM CDTTSTM WND GST 476 Se Fremont, WIDIME SIZED HAIL ALSO FELL.
Apr 20, 7:30 PM CDTTSTM WND GST 352 N Hortonville, WIQUARTER INCH SIZED HAIL FELL TOO.
Apr 20, 7:35 PM CDTTSTM WND DMGBlack Creek, WISEVEN SNAPPED POWER POLES NORTH OF BLACK CREEK BETWEEN HWY G AND BRUGGER ROAD. REPORT VIA SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR.
Apr 20, 7:36 PM CDTHAIL 0.25Greenville, WIAT HWY JJ AND HWY 76
Apr 20, 7:37 PM CDTTSTM WND GST 501 E Larsen, WIPEA SIZE HAIL AS WELL
Apr 20, 7:37 PM CDTHAIL 0.25Greenville, WIHAIL IS COVERING THE GROUND
Apr 20, 7:41 PM CDTHAIL 0.253 W Neenah, WI
Apr 20, 7:47 PM CDTTSTM WND DMG2 Se Briarton, WISIX POWER POLES SNAPPED AND WIRES DOWN IN THE TOWN OF CICERO. TIME ESTIMATED BY RADAR.
Apr 20, 7:47 PM CDTTSTM WND DMG2 Ssw Oshkosh, WITREE AND WIRES DOWN IN NEKIMI. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 12.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2020-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2020-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2119 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

028 
WUUS53 KGRB 202358
SVRGRB
WIC078-087-097-115-135-137-139-210045-
/O.NEW.KGRB.SV.W.0006.200420T2358Z-200421T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
658 PM CDT Mon Apr 20 2020

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southeastern Portage County in central Wisconsin...
  Southeastern Menominee County in northeastern Wisconsin...
  Winnebago County in east central Wisconsin...
  Waushara County in central Wisconsin...
  Waupaca County in northeastern Wisconsin...
  Outagamie County in northeastern Wisconsin...
  Shawano County in northeastern Wisconsin...

* Until 745 PM CDT.

* At 657 PM CDT, severe thunderstorms were located along a line
  extending from 10 miles northwest of Embarrass to near Chain O'
  Lakes-King to 6 miles east of Adams, moving southeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Waupaca and Napowan Scout Camp around 705 PM CDT.
  Shawano, Clintonville and Embarrass around 710 PM CDT.
  Fremont around 715 PM CDT.
  Lake Poygan and Navarino Wildlife Area around 720 PM CDT.
  Black Creek around 730 PM CDT.
  Oshkosh around 735 PM CDT.
  Central Lake Winnebago around 745 PM CDT.

Other locations impacted by these severe thunderstorms include
Pickett, Butte Des Morts, Northport, Rose Lawn, Freedom, Borth,
Whitcomb, Zittau, Harbor Springs and Allenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for damaging winds. People outside should move 
immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4398 8889 4398 8960 4420 8960 4434 8939
      4494 8910 4487 8849 4486 8849 4484 8825
      4459 8824 4459 8820 4424 8819 4424 8840
      4389 8841 4389 8888
TIME...MOT...LOC 2357Z 302DEG 47KT 4477 8886 4430 8918 4396 8969 

HAIL...<.75IN
WIND...60MPH
 
$$

Kurimski
3 follow-up statements
288 
WWUS53 KGRB 210015
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
715 PM CDT Mon Apr 20 2020

WIC097-210025-
/O.CAN.KGRB.SV.W.0006.000000T0000Z-200421T0045Z/
Portage WI-
715 PM CDT Mon Apr 20 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTAGE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4398 8889 4398 8960 4417 8955 4426 8921
      4493 8902 4484 8825 4459 8824 4458 8821
      4459 8820 4424 8819 4424 8840 4389 8841
      4389 8888
TIME...MOT...LOC 0015Z 302DEG 47KT 4466 8862 4419 8894 4385 8945 

$$

WIC078-087-115-135-137-139-210045-
/O.CON.KGRB.SV.W.0006.000000T0000Z-200421T0045Z/
Menominee WI-Winnebago WI-Waushara WI-Waupaca WI-Outagamie WI-
Shawano WI-
715 PM CDT Mon Apr 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN MENOMINEE...WINNEBAGO...WAUSHARA...WAUPACA...
OUTAGAMIE AND SHAWANO COUNTIES...

At 715 PM CDT, severe thunderstorms were located along a line
extending from near Navarino Wildlife Area to near Lake Poygan to
near Westfield, moving southeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Fremont, Lake Poygan and Navarino Wildlife Area around 720 PM CDT.
  Black Creek around 730 PM CDT.
  Oshkosh around 740 PM CDT.

Other locations impacted by these severe thunderstorms include
Pickett, Butte Des Morts, Northport, Rose Lawn, Freedom, Borth,
Zittau, Harbor Springs, Allenville and Frazer Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4398 8889 4398 8960 4417 8955 4426 8921
      4493 8902 4484 8825 4459 8824 4458 8821
      4459 8820 4424 8819 4424 8840 4389 8841
      4389 8888
TIME...MOT...LOC 0015Z 302DEG 47KT 4466 8862 4419 8894 4385 8945 

HAIL...<.75IN
WIND...60MPH
 
$$

Kurimski
455 
WWUS53 KGRB 210029
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
729 PM CDT Mon Apr 20 2020

WIC078-210038-
/O.CAN.KGRB.SV.W.0006.000000T0000Z-200421T0045Z/
Menominee WI-
729 PM CDT Mon Apr 20 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MENOMINEE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4398 8889 4398 8944 4412 8924 4425 8898
      4485 8880 4484 8825 4459 8824 4458 8821
      4459 8820 4424 8819 4424 8840 4389 8841
      4389 8888
TIME...MOT...LOC 0028Z 302DEG 47KT 4460 8848 4413 8880 4379 8931 

$$

WIC087-115-135-137-139-210045-
/O.CON.KGRB.SV.W.0006.000000T0000Z-200421T0045Z/
Winnebago WI-Waushara WI-Waupaca WI-Outagamie WI-Shawano WI-
729 PM CDT Mon Apr 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WINNEBAGO...EASTERN WAUSHARA...EASTERN WAUPACA...OUTAGAMIE AND
EASTERN SHAWANO COUNTIES...

At 728 PM CDT, severe thunderstorms were located along a line
extending from near Navarino Wildlife Area to near Lake Poygan to
Montello, moving southeast at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Black Creek around 735 PM CDT.
  Oshkosh around 745 PM CDT.
  Central Lake Winnebago around 800 PM CDT.

Other locations impacted by these severe thunderstorms include
Pickett, Butte Des Morts, Mackville, Leeman, Larsen, Northport,
Orihula, Sugar Bush, Rose Lawn and Freedom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4398 8889 4398 8944 4412 8924 4425 8898
      4485 8880 4484 8825 4459 8824 4458 8821
      4459 8820 4424 8819 4424 8840 4389 8841
      4389 8888
TIME...MOT...LOC 0028Z 302DEG 47KT 4460 8848 4413 8880 4379 8931 

HAIL...0.75IN
WIND...60MPH
 
$$

Kurimski
598 
WWUS53 KGRB 210040
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
740 PM CDT Mon Apr 20 2020

WIC087-115-135-137-139-210049-
/O.EXP.KGRB.SV.W.0006.000000T0000Z-200421T0045Z/
Winnebago WI-Waushara WI-Waupaca WI-Outagamie WI-Shawano WI-
740 PM CDT Mon Apr 20 2020

...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO...EASTERN
WAUSHARA...EASTERN WAUPACA...OUTAGAMIE AND EASTERN SHAWANO COUNTIES
WILL EXPIRE AT 745 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

However, a Severe Thunderstorm Warning has been reissued for eastern 
Outagamie and Winnebago County until 845 PM. 

LAT...LON 4398 8889 4398 8944 4412 8924 4425 8898
      4485 8880 4484 8825 4459 8824 4458 8821
      4459 8820 4424 8819 4424 8840 4389 8841
      4389 8888
TIME...MOT...LOC 0039Z 302DEG 47KT 4455 8836 4408 8868 4374 8919 

$$

Kurimski

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:07 PM CDT, 51 minutes earlier.

Area forecast discussion, Apr 20, 6:07 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
607 PM CDT Mon Apr 20 2020

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Tuesday
Issued at 410 PM CDT Mon Apr 20 2020

Main forecast concern is the potential for showers and thunderstorms
through this evening.

This evening through tonight...A cold front was moving across the
area this afternoon producing strong gusty winds up to 50 mph and
light rain showers along the front. Light rain showers, and even a
mix of rain and snow showers over far north-central Wisconsin, were
also trailing behind the front. Mid-level lapse rates of 7 to 8
degrees C/km were sliding across northeast Wisconsin this afternoon
as 250 J/kg MUCAPE began to move into central Wisconsin. The steep
lapse rates and increasing MUCAPE, in concert with the cold front,
will keep thunderstorm chances in central and east-central Wisconsin
through this evening. Southwest winds ahead of the front will turn
west this evening then veer northwest before midnight. Although high
pressure will build into the region late this evening behind the
front allowing skies to clear, an upper-level jet max will remain
overhead. The pressure gradient associated with this jet's northwest
flow will tighten over the Upper Mississippi Valley tonight,
resulting in breezy surface winds.

Tuesday...As the upper-level jet max shifts over the forecast area
Tuesday morning, the pressure gradient will continue to tighten.
Forecast soundings indicate mixing up to 800mb could occur
throughout Tuesday resulting in gusty surface winds with gusts up to
35 mph. Since the surface high pressure system will shift over the
forecast area into Tuesday, very dry conditions are expected with
dew points dropping to the single digits across north-central and
central Wisconsin by Tuesday afternoon. Relative humidity values
could drop to critical values for fire weather. However, the gusty
surface winds will begin to decrease into Tuesday afternoon when the
lower dew points develop. Towards the end of this forecast period, a
cold front will slide into the Upper Mississippi Valley causing
clouds to increase across the forecast area Tuesday evening.

.LONG TERM...Tuesday Night Through Monday
Issued at 410 PM CDT Mon Apr 20 2020

Northwest flow will bring a few weak systems across the area
through the end of the week, then larger system possible
toward/into the weekend. Temperatures through the period look to
be near or below normal.

Tuesday night and Wednesday...weak low pressure will track from
North Dakota into northeast Iowa Wednesday afternoon. Surface warm
front will lift into southwest Wisconsin ahead of the low, with
light precip activity at times along and north of the boundary
expected Tuesday night into Wednesday. Weak WAA, a weak shortwave
and the RRQ of an upper jet will provide the main forcing, but it
will be weak so only light amounts are expected. P-type will be a
little tricky Tuesday night and early Wednesday morning as above
freezing warm nose between 2000-5000ft could change the rain/snow
to a little sleet or freezing rain. Snow accumulations look to be
around a half inch or less with little to no icing. Will continue
to mention the potential for some slippery roads, especially
across the north, in the HWO. The light precip looks to change
over to rain as the boundary layer warms up Wednesday morning.
Prospects for thunder still look very low with little to no
instability to work with and only marginal lapse rates.

Thursday into Friday...weak high pressure builds into the western
Great Lakes on Thursday, providing mainly dry weather. A weak
shortwave will approach Thursday night, bringing a slight chance
of a rain or snow shower. Then an upper trough and weak shortwave
cross over the Great Lakes on Friday, bringing low chances for
precip to the area. Should mainly be rain, but a little snow could
mix in across northern WI at night.

This weekend...models trending toward a large system tracking into
the Great Lakes. Still time to see how models behave/trend with
this system. The system does not have a lot of cold to work with,
so snow potential looks iffy at this point. Could be a wind
producer, with possible lakeshore flood issues on the bay if a
persistent northeast wind sets up.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 606 PM CDT Mon Apr 20 2020

Scattered showers and isolated thunderstorms will end
from west to east this evening as a cold front moves across the
area. Surface wind gusts to 40 kts are possible with some of the
activity. Skies should clear later tonight as drier air arrives
from the northwest.

Decent flying weather is expected Tuesday, with mostly clear
skies and excellent visibility. Northwest winds could gust to 30
kts at times, especially before early afternoon.

CLouds will increase Tuesday night as another frontal system
approaches. MVFR ceilings and rain and snow showers are expected
after midnight.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Hykin
LONG TERM......Bersch
AVIATION.......RDM
Hazardous weather outlook, Apr 20, 3:17 PM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
317 PM CDT Mon Apr 20 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
317 PM CDT Mon Apr 20 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a chance of thunderstorms through early this evening,
mainly for central and east-central Wisconsin. Gusty winds and
small hail are possible in the strongest storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Light snow is possible Tuesday night into Wednesday morning and
could create a few slippery spots on roads.

There is a slight chance of thunderstorms Wednesday afternoon and
evening. The storms are not expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Formal spotter activation will not be needed this evening or
tonight.

LMZ521-522-541>543-212030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
317 PM CDT Mon Apr 20 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Conditions hazardous to small craft are expected tonight. A few
gale force gusts around 35 knots possible in the waters adjacent
to the northern Door Peninsula late tonight into Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Conditions hazardous to small craft will persist into early
Tuesday afternoon.

Hykin/Bersch

In the hours before

Local storm report, Apr 20, 5:02 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
502 PM CDT MON APR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             CLINTONVILLE            44.61N 88.75W
04/20/2020  E0.25 INCH       WAUPACA            WI   TRAINED SPOTTER

&&

RICHM
Local storm report, Apr 20, 5:26 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT MON APR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     NON-TSTM WND GST WAUTOMA                 44.06N 89.28W
04/20/2020  M48 MPH          WAUSHARA           WI   AWOS

            AWOS STATION KY50 WAUTOMA MUNICIPAL AIRPORT.

&&

KURIMSKI
Special weather statement, Apr 20, 5:58 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Green Bay WI
558 PM CDT Mon Apr 20 2020

WIZ030-031-035>037-045-202345-
Waupaca WI-Shawano WI-Wood WI-Waushara WI-Marathon WI-Portage WI-
558 PM CDT Mon Apr 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR WOOD...PORTAGE...MARATHON...
NORTHWESTERN WAUSHARA...WAUPACA AND WESTERN SHAWANO COUNTIES UNTIL
645 PM CDT...

At 557 PM CDT, Doppler radar was tracking a line of strong showers
and isolated thunderstorms along a line extending from Wausau to 6
miles southeast of Hatfield. Movement was southeast at 60 mph.

Pea size hail and wind gusts up to 50 mph will be possible.

Strong showers will be near...
  Weston and Rib Mountain around 600 PM CDT.
  Bevent around 615 PM CDT.
  Wittenberg around 620 PM CDT.

Other locations impacted by these showers include Big Eau Pleine
County Park, Moon, Coddington, Fenwood, Kellner, Whitcomb, Powers
Bluff County Park, Iola, Buckbee and Ringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4482 9032 4512 8979 4512 8961 4459 8871
      4459 8874 4449 8875 4400 8960 4425 8960
      4425 9032
TIME...MOT...LOC 2257Z 311DEG 50KT 4497 8959 4437 9061

Kurimski
Local storm report, Apr 20, 6:18 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
618 PM CDT MON APR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     NON-TSTM WND GST MARSHFIELD              44.66N 90.16W
04/20/2020  M45 MPH          WOOD               WI   ASOS

            ASOS STATION KMFI MARSHFIELD MUNICIPAL AIRPORT.

&&

KURIMSKI
Local storm report, Apr 20, 6:32 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
632 PM CDT MON APR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     NON-TSTM WND GST MARSHFIELD              44.66N 90.16W
04/20/2020  M49.00 MPH       WOOD               WI   ASOS

            ASOS STATION KMFI MARSHFIELD MUNICIPAL AIRPORT.

0618 PM     NON-TSTM WND GST WAUSAU                  44.96N 89.63W
04/20/2020  M43.00 MPH       MARATHON           WI   ASOS

            ASOS STATION KAUW WAUSAU DOWNTOWN AIRPORT.

0626 PM     NON-TSTM WND GST MOSINEE                 44.78N 89.69W
04/20/2020  M58.00 MPH       MARATHON           WI   AWOS

            AWOS STATION KCWA CENTRAL WISCONSIN AIRPORT.

&&

KURIMSKI
Special weather statement, Apr 20, 6:36 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Green Bay WI
636 PM CDT Mon Apr 20 2020

WIZ020-030-031-035>039-045-048-074-210030-
Southern Oconto County WI-Waupaca WI-Shawano WI-Outagamie WI-
Winnebago WI-Wood WI-Waushara WI-Marathon WI-Portage WI-Brown WI-
Menominee WI-
636 PM CDT Mon Apr 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOOD...NORTHWESTERN
BROWN...PORTAGE...SOUTHEASTERN MARATHON...SOUTHWESTERN MENOMINEE...
NORTHWESTERN WINNEBAGO...WAUSHARA...WAUPACA...OUTAGAMIE AND SHAWANO
COUNTIES UNTIL 730 PM CDT...

At 633 PM CDT, Doppler radar was tracking a line of strong showers
and isolated thunderstorms along a line extending from 9 miles north
of Wittenberg to near Necedah. Movement was southeast at 55 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible.  Wind
gusts in excess of 50 mph have been measured with these showers.

Strong showers will be near...
  Shawano and Embarrass around 705 PM CDT.
  Navarino Wildlife Area around 710 PM CDT.
  Pulaski around 725 PM CDT.

Other locations impacted by these showers include Butte Des Morts,
Northport, Rose Lawn, Coddington, Freedom, Borth, Kellner, Whitcomb,
Zittau and Harbor Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4398 8889 4398 8960 4425 8960 4425 9002
      4503 8920 4503 8904 4465 8796 4390 8881
      4390 8889
TIME...MOT...LOC 2333Z 300DEG 46KT 4495 8909 4408 9008

Kurimski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 4:03 PM CDTSpecial Marine WarningGRB117 min
Apr 20, 5:58 PM CDTSpecial Weather StatementGRBMarathon, Portage, Waupaca, Wood47 min
Apr 20, 6:36 PM CDTSpecial Weather StatementGRBOutagamie, Portage, Shawano, Waupaca, Waushara, Winnebago54 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.